Facebook Pixel Mathematics Faculty & Staff | Western Kentucky University Skip to main content

Mathematics Faculty & Staff

Dr. Tilak Bhattacharya
Dr. Tilak Bhattacharya
- Professor
Academic Bio

PhD Purdue University, USA

B.Tech I. I. T Kanpur, India


Dr. Bhattacharya's research includes: Elliptic and Parabolic Partial Differential Equations, Real Analysis.

Selected Publications
  • A strong Maximum Principle for Fully Nonlinear Sub-Elliptic Equations with Hormander Condition (with Ahmed Mohammed), Calculus of Variations and Partial Differential Equations, Jan 2021.
  • On the Viscosity Solutions to Trudinger's equations (with Leonardo Marazzi), Nonlinear Differential Equations and Applications, Vol 22, Issue 5, 2015.
  • On the behaviour of infinity-harmonic functions on some special unbounded domains, Pacific J Mathematics, vol 219, no 2, 2005.
  • A proof of the Faber-Krahn inequality for the first eigenvalue of the p-Laplacian, Ann. Mat, Pura ed Applicata, IV, vol CLXXVII, 1999.
  • Bounds for Capacities in terms of asymmetry (with Allen Weitsman), Revista Matematica Iberoamericana vol 12, no 3, 1996
Back to Listing

Some of the links on this page may require additional software to view.

 Last Modified 10/22/21